| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2007, no. 41-44


O. El Kahlaoui, M. Rachik, N. Yousfi, M. Laklalech, O. Idrissi Kacemi
      On the analysis of a biological system: Compartment model approach
      Appl. Math. Sci., Vol. 1, 2007, no. 41-44, 2001-2022.

M. Laklalech, O. Idrissi Kacemi, M. Rachik, A. Namir
      On the study of a fading-memory system
      Appl. Math. Sci., Vol. 1, 2007, no. 41-44, 2023-2042.

Yao-Lin Jiang, Qiong-Xiang Kong
      Steady-states of nonlinear oscillators based on homotopic process with generalized inverses
      Appl. Math. Sci., Vol. 1, 2007, no. 41-44, 2043-2052.

Shuo Yang, Yi Zhang
      Existence and blow-up for a nonlocal degenerate parabolic equation
      Appl. Math. Sci., Vol. 1, 2007, no. 41-44, 2053-2062.

Yongtian Wang, Chenggui Yuan
      Convergence of the Euler-Maruyama method for stochastic differential equations with respect to semimartingales
      Appl. Math. Sci., Vol. 1, 2007, no. 41-44, 2063-2077.

Z. Manussaridis, Ch. Mamaloukas, S. Spartalis
      A VRS dimension framework for effective DSS design
      Appl. Math. Sci., Vol. 1, 2007, no. 41-44, 2079-2090.

M. Mohammadzaheri, A. Mirsepahi, O. Asef-afshar, H. Koohi
      Neuro-fuzzy modeling of superheating system of a steam power plant
      Appl. Math. Sci., Vol. 1, 2007, no. 41-44, 2091-2099.

A. Misir
      An alternative exact solution method for the reduced wave equation with a variable coefficient
      Appl. Math. Sci., Vol. 1, 2007, no. 41-44, 2101-2109.

Lidong Wang, Zhizhi Chen, Gongfu Liao, Yushuang Liu
      The complexity of a minimal subsystem on compact spaces
      Appl. Math. Sci., Vol. 1, 2007, no. 41-44, 2111-2117.

B. Bouderah, H. Serguine, A. Gasmi
      The free-surface flow due to a jet against an infinite vertical plate in presence of surface tension
      Appl. Math. Sci., Vol. 1, 2007, no. 41-44, 2119-2128.

C. E. Imrak, I. Gerdemeli
      An exact solution for the deflection of a clamped rectangular plate under uniform load
      Appl. Math. Sci., Vol. 1, 2007, no. 41-44, 2129-2137.

Chia-Hung Wang, Hsing Luh
      Bandwidth allocation and QoS routing for heterogeneous networks
      Appl. Math. Sci., Vol. 1, 2007, no. 41-44, 2139-2151.

F. Guechi, H. Mekias, A. Merzougui
      Two dimensional free surface flow computation
      Appl. Math. Sci., Vol. 1, 2007, no. 41-44, 2153-2161.

Chen Ning
      A note of the impulsive sixth order hyperbolic equations of neutral type
      Appl. Math. Sci., Vol. 1, 2007, no. 41-44, 2163-2171.

A. Boutayeb, A. Chetouani
      A numerical comparison of different methods applied to the solution of problems with non local boundary conditions
      Appl. Math. Sci., Vol. 1, 2007, no. 41-44, 2173-2185.

M. Benabdellah, F. Regragui, M. Gharbi, El H. Bouyakhf
      Choice of reference images for video compression
      Appl. Math. Sci., Vol. 1, 2007, no. 41-44, 2187-2201.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |